Table of Contents Author Guidelines Submit a Manuscript
Research Article
Journal of Applied Mathematics
Volume 2012, Article ID 102850, 5 pages
Letter to the Editor

Variational Iteration Method for q-Difference Equations of Second Order

Key Laboratory of Numerical Simulation of Sichuan Province, Neijiang Normal University, Sichuan 641112, China

Received 26 April 2012; Accepted 6 June 2012

Copyright © 2012 Guo-Cheng Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. H. He, “Approximate analytical solution for seepage flow with fractional derivatives in porous media,” Computer Methods in Applied Mechanics and Engineering, vol. 167, no. 1-2, pp. 57–68, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. J. H. He, “Variational iteration method—a kind of non-linear analytical technique: some examples,” International Journal of Non-Linear Mechanics, vol. 34, no. 4, pp. 699–708, 1999. View at Publisher · View at Google Scholar · View at Scopus
  3. F. H. Jackson, “q-form of Taylor's theorem,” Messenger of Mathematics, vol. 38, pp. 62–64, 1909. View at Google Scholar
  4. H. K. Liu, “Application of the variational iteration method to strongly nonlinear q-difference equations,” Journal of Applied Mathematics, vol. 2010, Article ID 704138, 12 pages, 2010. View at Google Scholar
  5. V. Kac and P. Cheung, Quantum Calculus, Springer, New York, NY, USA, 2002. View at Publisher · View at Google Scholar
  6. G. Gasper and M. Rahman, Encyclopedia of Mathematics and Its Applications, Basic Hypergeometric Series, Cambridge University Press, Cambridge, UK, 1990.
  7. M. Bohner and A. C. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäauser, 2003. View at Publisher · View at Google Scholar
  8. G. Bangerezako, An Introduction To q-Difference Equations, preprint, 2008.
  9. J. H. He, G. C. Wu, and F. Austin, “The variational iteration method which should be followed,” Nonlinear Science Letters A, vol. 1, pp. 1–30, 2011. View at Google Scholar
  10. G. C. Wu, “New trends in the variational iteration method,” Communications in Fractional Calculus, vol. 2, pp. 59–75, 2011. View at Google Scholar
  11. P. M. Rajković, M. S. Stanković, and S. D. Marinković, “On q-iterative methods for solving equations and systems,” Novi Sad Journal of Mathematics, vol. 33, no. 2, pp. 127–137, 2003. View at Google Scholar
  12. P. M. Rajković, S. D. Marinković, and M. S. Stanković, “On q-Newton-Kantorovich method for solving systems of equations,” Applied Mathematics and Computation, vol. 168, no. 2, pp. 1432–1448, 2005. View at Publisher · View at Google Scholar
  13. Z. S. I. Mansour, “Linear sequential q-difference equations of fractional order,” Fractional Calculus & Applied Analysis, vol. 12, no. 2, pp. 159–178, 2009. View at Google Scholar
  14. T. Abdeljawad and D. Baleanu, “Caputo q-fractional initial value problems and a q-analogue Mittag-Leffler function,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 12, pp. 4682–4688, 2011. View at Publisher · View at Google Scholar
  15. M. El-Shahed and M. Gaber, “Two-dimensional q-differential transformation and its application,” Applied Mathematics and Computation, vol. 217, no. 22, pp. 9165–9172, 2011. View at Publisher · View at Google Scholar
  16. K. A. Aldwoah, A. B. Malinowska, and D. F. M. Torres, “The power quantum calculus and variational problems,” Dynamics of Continuous, Discrete and Impulsive Systems Series B, vol. 19, no. 1-2, pp. 93–116, 2012. View at Google Scholar · View at Scopus
  17. G. C. Wu, “Variational iteration method for q-diffusion equations on time scales,” Heat Transfer Research Accepted. In press.